MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED-250-16
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the pipeline was discovered to have migrated approximately 15mm six months post successful embolization procedure.There were no patient symptoms associated with the event and the physician is choosing not to retreat the patient at this time.It was noted that the device was sized appropriately at the time of the initial implant, even though the procedure was off label (implanting in acom).Also, some side branches were covered by the pipeline in the a3 segment.The patient was undergoing embolization treatment of an unruptured fusiform aneurysm measuring 4mm x 4mm located in the anterior communicating artery: a2-a3 junction.The distal and proximal landing zone were unknown.The patient¿s vasculature was moderate in tortuosity.Patient was on dual antiplatelet therapy.

Brand Name
PIPELINE FLEX
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key8650126
Report Number2029214-2019-00489
Device Sequence Number19365478
Product Code OUT
UDI-Device Identifier00847536014435
UDI-Public00847536014435
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100018.S011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Model NumberPED-250-16
Device Catalogue NumberPED-250-16
Device Lot NumberA630255
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR